I have been told not to suddenly stop this medication. I am at the end of my useage period and I have little left of a very expensive medication.. Can i just stop takeing the Durezol drops ?? What will happen if I do ??
From personal expierence, please do not suddenly stop taking any type of drug!! You should maybe talk to whatever doctor who possibly perscribed it to you and asked what direction to take. They more than likely will lower your dose in mg. or howmany doses per day for a few weeks and gradually work down from there. Other wise, contact your local drug and alcohol programs, or NA/AA groups. They are a huge help for this type of thing. They can also send you to the right people or persons to help along the way. Once agian, please do not suddenly stop taking your meds. bc withdrawel systems will occur, and thats never fun. Cold swets, aches and pains in parts of your body you never knew could ever hurt, very sick and unpredictable. Although not all of these things could happen, but at the same time all if not many more may. Your emotions may get a bit touchy at times and or your anger levels may sky rocket out of control, and no-one will want to be around you at times. You may also take your issues out on your loved ones,kids, parents etc.. for no particular reason. Please, please contact your doctor or physician whom you went through to begin these meds and they will lead you in the right direction. If not, than you may take matters into your own hands. You said its very expensive, then do what you can to span out your doses. Take it three times a day for about a week or even better two, than two a day for a few weeks. Try and get yourself down to once a day, than every other day. See how it makes you feel and make the neccassary phone calls or appt. needed if everything gets to out of control!!
- Durezol Information for Consumers
- Durezol Information for Healthcare Professionals (includes dosage details)
- Side Effects of Durezol (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
My vision has become blurred since I've started using Durezol. I'm being treated for inflamation of?
Posted 2 Feb 2010 • 2 answers
Posted 21 Feb 2011 • 1 answer
My boyfriend used to be a ladies choice, but suddenly he stoped thinking in having sex, is it becau?
Posted 31 May 2011 • 2 answers
Posted 22 Oct 2011 • 2 answers
Had partial cornea transplant (DMEC) on 12/19/16. On Durezol 3x per day. Experiencing extreme light?
Posted 21 Jan 2017 • 0 answers